# SDR CA120731003

- Difficulty date: July 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 82742409001
- Condition: Frayed
- Location: Aileron
- Part time: 8,930 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER A SCHEDULED INSPECTION, 2 PRIMARY AILERON CABLES WERE FOUND FRAYED OUT OF LIMIT. INVESTIGATION ON THE REMAINING OF THE FLEET WAS DONE AND THE SAME PROBLEM WAS FOUND ON THE ACFT. LT, 82742407-001 AND RT 82742409-001, PRIMARY AILERON CABLES HAD TO BE REPLACED DUE TO OUT OF LIMIT WEAR.
